Clarityn Hayfever Tablets

6.0015.00

Clarityn helps relieve the symptoms of hayfever and other allergies.

Fast, non-drowsy relief of sneezing, runny nose and itchy eyes.

Contains Loratadine.

Clear

Description

Each tablet contains loratadine 10mg. Also contains lactose. To relieve allergic symptoms due to hayfever and other airborne allergies, such as house dust mite and pet allergies. Can also be taken for allergic skin conditions such as rash, itching and urticaria (hives). One tablet provides effective relief – without making you drowsy. Dosage Adults and children over 12 years: 1 x tablet to be taken once daily only. Warnings Do not exceed the stated dose Do not use during pregnancy or breastfeeding. If symtoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children. Clarityn does not normally cause drowsiness. However as with all medicines care should be taken as there may be rare exceptions. If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions. Always read packaging and enclosed leaflet before use.

Additional information

size

,

Reviews

There are no reviews yet.

Be the first to review “Clarityn Hayfever Tablets”
Share This
0